| Model Number |
42-7368 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event was initially deemed not reportable based on our reporting strategy active at the time of the alert date; however, following a recent retrospective review of complaints this event was made reportable out of an abundance of caution.The device history record for lot 30253148 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.A root cause has not been established.All information reasonably known as of 18 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported that a patient had a fine bore nasogastric tube inserted.The insertion happened without issues, but the guidewire was difficult to remove.No aspirate could be obtained, so the patient was sent for an x-ray.Tube was placed correctly.When medication was given through the tube, it squirted out of a hole at the bottom of the tube, near the cap.The tube was removed, and a new one placed 2 hours later.